RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2012, Volume 14, Number 3, Pages 63–73 (Mi vmj428)  

This article is cited in 4 scientific papers (total in 4 papers)

The Riemann–Hhilbert boundary value problem for generalized analytic functions in Smirnov classes

S. B. Klimentovab

a Southern Federal University, Russia, Rostov-on-Don
b South Mathematical Institute of VSC RAS, Russia, Vladikavkaz

Abstract: Under study is the Riemann–Hilbert boundary value problem for generalized analytic functions of a Smirnov class in a bounded simply connected domain whose boundary is a Lyapunov curve or a Radon curve without cusps. The coefficient of the boundary value condition is assumed continuous and perturbed by a bounded measurable function or continuous and perturbed by a bounded variation function. The paper uses the special representation for generalized analytic functions of Smirnov classes from the author's paper [16], which reduces the problem to that for holomorphic functions. The problem for the holomorphic functions was under study in the author's papers [1,2].

Key words: Riemann–Hilbert boundary value problem, generalized analytic functions, Smirnov classes.

Full text: PDF file (166 kB)
References: PDF file   HTML file
UDC: 517.518.234+517.548.3
Received: 28.08.2011

Citation: S. B. Klimentov, “The Riemann–Hhilbert boundary value problem for generalized analytic functions in Smirnov classes”, Vladikavkaz. Mat. Zh., 14:3 (2012), 63–73

Citation in format AMSBIB
\Bibitem{Kli12}
\by S.~B.~Klimentov
\paper The Riemann--Hhilbert boundary value problem for generalized analytic functions in Smirnov classes
\jour Vladikavkaz. Mat. Zh.
\yr 2012
\vol 14
\issue 3
\pages 63--73
\mathnet{http://mi.mathnet.ru/vmj428}


Linking options:
  • http://mi.mathnet.ru/eng/vmj428
  • http://mi.mathnet.ru/eng/vmj/v14/i3/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kokilashvili V., Paatashvili V., “The Riemann Boundary Value Problem in Variable Exponent Smirnov Class of Generalized Analytic Functions”, Proc. A Razmadze Math. Inst., 169 (2015), 105–118  mathscinet  zmath  isi
    2. V. Paatashvili, “Certain properties of generalized analytic functions from Smirnov class with a variable exponent”, Mem. Differ. Equ. Math. Phys., 69 (2016), 77–91  mathscinet  zmath  isi
    3. V. Kokilashvili, V. Paatashvili, “On the Riemann-Hilbert boundary value problem for generalized analytic functions in the framework of variable exponent spaces”, Math. Meth. Appl. Sci., 40:18 (2017), 7267–7286  crossref  mathscinet  zmath  isi  scopus
    4. Pozzi E., “Hardy Spaces of Generalized Analytic Functions and Composition Operators”, Concr. Operators, 5:1 (2018), 9–23  crossref  mathscinet  zmath  isi
  • Владикавказский математический журнал
    Number of views:
    This page:277
    Full text:117
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020